# SDR ASAA2015081412891

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 29,761 hours, 9,059 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR UPON SHUTDOWN INDICATES TEST, POWER FAIL WX FAIL TERR FAIL ON- INBD DU.  ACFT GROUNDED.  PERFORMED OPS TEST OF WEATHER RADAR SYSTEM IAW AMM 34-43-00-710-802-001.  OPS TEST NORMAL.  PERFORMED GPWS OPS TEST IAW AMM 34-46-00-710-804-002. OPS TEST NORMAL.  NO PREVIOUS HISTORY.  DEFECT CLEARED.
